# SDR CALA2017042401132

- Difficulty date: April 24, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N68807
- Make and model: Boeing 737924ER
- Aircraft serial: 42819
- Aircraft time: 11,731 hours, 4,123 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD COAT CLOSET AFT EMERGENCY EXIT LIGHT LENS MISSING. REPLACED LENS, EMERGENCY EXIT LIGHTS ON FWD COAT CLOSET OPS CHECK NORMAL.
